• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2019, Volume: 12, Issue: 33, Pages: 1-6

Original Article

On Study of Generalized Novikov Equation by Reduced Differential Transform Method


Objectives: The object of the work is essentially to examine the generalization of NovikovPartial Differential Equations through differential transform algorithm. This work also shows that the method can allow us to construct explicit solutions highly nonlinear equations. We have also plotted the constructed solutions. Methods: We have constructed the approximate solutions of mentioned equation using a relatively new algorithm, known as reduced differential transform algorithm. Findings: It turns out that our solutions agree with the abstract findings known in key papers that we followed. Applications: Generalization of Novikov Partial Differential Equations models several physical phenomena such as shallow water flow, dynamics of enzymes in the human cells etc.

Keywords: Nonlinear Equations, Novikov Partial Differential Equations, Partial Differential Equations (PDE)


Subscribe now for latest articles and news.